On the Cauchy difference.

Pl. Kannappan; K. Baron

Aequationes mathematicae (1993)

  • Volume: 46, Issue: 1-2, page 112-118
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Kannappan, Pl., and Baron, K.. "On the Cauchy difference.." Aequationes mathematicae 46.1-2 (1993): 112-118. <http://eudml.org/doc/137544>.

author = {Kannappan, Pl., Baron, K.},
journal = {Aequationes mathematicae},
keywords = {Cauchy difference; functional congruence; topological Hausdorff vector spaces},
number = {1-2},
pages = {112-118},
title = {On the Cauchy difference.},
url = {http://eudml.org/doc/137544},
volume = {46},
year = {1993},

AU - Kannappan, Pl.
AU - Baron, K.
TI - On the Cauchy difference.
JO - Aequationes mathematicae
PY - 1993
VL - 46
IS - 1-2
SP - 112
EP - 118
KW - Cauchy difference; functional congruence; topological Hausdorff vector spaces
UR - http://eudml.org/doc/137544
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.